Gabapentin - Thumb Twitching?
- 16 Aug 2013 by sherbetdip
- 8 November 2013
- gabapentin, side effect, tremor
Hello I have been on 300mg of Gabapentin for nearly 3 months for early stage PN at the request of a neurologist, however, I know hand tremors are noted as one of the side effects, but want to ask if anyone has ever experienced thumb twitching ? and is it a known side effect of this drug ?
Thanks in advance
I have twitches in my fingers. Sometimes I accidentally type a letter or click my mouse, lol. I'm on gabapentin, but I'm also on 7 other meds.
I also have some twitching of fingers, my dose has gone way up, then way down and way up again. The twitching has returned upon titrating up on the dose once more.
Thank you for posting this, I'd actually NO idea that gab could cause twitching of digits!
Hello I have never posted on any message boards. I feel this one is imporant For months I have been trying to find the reason for my thumbs twitching. I also stutter when I talk. If I'm texting I touch the wrong letters. I will drop my phone. If I'm holding a ink pen sometimes I will fling it across the room. I have spilled drinks on me. Including cups of hot coffee. I have broken many dishes. My pain management Dr put me 800mg 2 times a day and 1600mg at bedtime for sciatic nerve pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2012 • 1 answer
Posted 8 Apr 2013 • 1 answer
Posted 1 Aug 2015 • 0 answers
Posted 14 Sep 2016 • 3 answers
Posted 28 Nov 2016 • 1 answer